# SDR ASAA0974629

- Difficulty date: February 26, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 34,148 hours, 15,241 cycles
- Engine: Ge CFM567B24
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 9793
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY EMERGENCY EXIT LIGHT BATTERY PACK M1674 FAILED CAPACITY CHECK.  REMOVED AND REPLACED POWER SUPPLY M1674 BATTERY PACK PER MM 33 51 06.  OPS CHECKS NORMAL.
